Revue :: Journal of Mathematical Economics

xxxxx : Membre d'EconomiX
xxxxx : Chercheur associé
Codognato Giulio, Ghosal Sayantan, (2003), « Self-fulfilling mechanisms and rational expectations equilibria in large markets », Journal of Mathematical Economics, vol.39, pp.421-431.
Codognato Giulio, Ghosal Sayantan, (2000), « Cournot-Nash equilibria in limit exchange economies with complete markets and consistent prices », Journal of Mathematical Economics, vol.34, pp.39-53.
Bidard Christian, (1999), « Fixed Capital and Internal Rate of Return », Journal of Mathematical Economics, vol.31, pp.523-541.
load Veuillez patienter ...